# SDR SWAA2020080401573

- Difficulty date: July 19, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N8645A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36907
- Aircraft time: 20,917 hours, 9,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7560
- Condition: Corroded
- Location: Bs 500a-500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT; Z-ANGLE; BS500I - BS500A; WL156; RBL24; MULTIPLE AREAS OF CORROSION / BLENDED AND EVALUATED CORROSION ON FWD CARGO R/H Z ANGLE FROM STA 500A TO 500I WL 156 RBL 24 IAW B 737 SRM 51-10-02-0G-0 & 53-00-53-1A-2 FOUND OUT OF LIMITS WITH MORE THAN 10% REMOVED ORIG .040' REMAIN .030' LOSS .010' REMOVED AND FABRICATED / REPAIRED NEW IAW B 737 SRM 53-00-53-2R-5 & BOEING DWG 143A7560 REV - B 737 SRM 51-40-10-2R-0 P/N 143A7501-188
